Jump to content
Important Survey - Please Participate ×

Felt good months 1,2, & 3. Month 4 feeling horrible.


[Ne...]

Recommended Posts

Jumped in the beginning of Sept. Felt relatively ok for Sept. OCt, and Nov. Since December started I've felt nothing but miserable. It's mostly aches and pains and a general flu like feeling. Still suffering with fatigue but maybe due to only 4-5 hours of sleep. Just can't believe that I'm going BACKWARDS when I thought I was heading toward healing. Anyone have anything like this? I'm getting anxious thinking all kinds of terrible things.

New Girl

Link to comment
Share on other sites

 

 

This is just my story.  Everyone is different but symptoms were tolerable

Until month 4.  I went downhill after that

 

I am month 10 and fighting to stay afloat

 

But remember, this doesn't mean you will go through same

Link to comment
Share on other sites

So sorry you are both going through this.  I'm having more waves, some old sxs returning and some weird new ones, too.  Don't know if I've been overdoing things on my better days and getting setbacks or it's part of the non-linear way people heal from benzos...ugh!  Setbacks seem to be a pretty common occurrence from what I've read in many success stories.  Guess it's the old one step forward, two steps back kind of progress.  Hang in there  :smitten:
Link to comment
Share on other sites

We always have to consider a return of pre-existing conditions, especially if after your jump you had three months of feeling okay.  I would schedule a physical to rule out anything else that may be going on just to be sure.  If nothing else shows up in tests, it may just be a still-sensitive central nervous system.

 

 

Link to comment
Share on other sites

Had a physical but didn't get blood work robe. Now I'm nervous! I just feel so hot and dehydrated, but no fever. It's also causing me to feel over anxious. What can anyone tell me about benzo flu?

Thx, New Girl

Link to comment
Share on other sites

My 'burning skin' came back in Month 5;  I thought I had an allergy to omeprazole because that was all I was taking,  but then I started having windows and realised this was a longer haul than I thought.  I had full blood tests which were all good.    I'm in month 6 now and the windows are more common;  I'm just not too sure what I'm going to wake up with. 
Link to comment
Share on other sites

Hi New Girl.

 

Sorry to hear you're hurting.

 

This has happened to me also, with my worst post-jump wave knocking me down just this past week.  I attribute these "setbacks" to doing more, b/c I'm feeling better, which can sometimes stress my CNS/stir symptoms up.  I find that after a couple of days of all-hands-on-deck stress reduction/coping skills, things settle down again. 

 

Big hug,

WR

 

Link to comment
Share on other sites

Jumped in the beginning of Sept. Felt relatively ok for Sept. OCt, and Nov. Since December started I've felt nothing but miserable. It's mostly aches and pains and a general flu like feeling. Still suffering with fatigue but maybe due to only 4-5 hours of sleep. Just can't believe that I'm going BACKWARDS when I thought I was heading toward healing. Anyone have anything like this? I'm getting anxious thinking all kinds of terrible things.

New Girl

 

Hi there. I'm sorry you are struggling. Please remember benzo w/d is non-linear.  I was in the same situation as you are now. I was fine Month 1-3. Then I got hit real bad with the dizziness at month 4. Month 5 was worse that I constantly had intense panic attack/dizziness. Today is exact month 6 for me. I am still having symptoms, short waves hit me unexpected almost everyday. I have learned to accept whatever comes my way. I would always suggest to do check up with a doctor to rule out anything. After everything comes normal then I would suggest learning coping strategies, acceptance, distractions, to help. We can do this, we just need to hang in there. I want to mention one thing, at 6 month even though I have waves but they are much shorter and I am more able to cope with them. Take care.

 

Tracy

Link to comment
Share on other sites

×
×
  • Create New...